# SDR YENA2022072900722

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,167 hours, 824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#424, LAX-JFK. 'FA'S REPORTED DIRTY SOCK SMELL IN CABIN ON DESC BETWEEN 15K-10K; REF TSM TASK 05-50-00-810-831-A AND 71-00-00-810-847-A, C/W INFO NOTICE 2017-T015 AND ISOLATED FAULT TO LEVEL 1 ODOR SUSPECTED FROM ENG 2 BLEED WITH PACKS 1 AND 2 ON. ACCOMPLISHED TSM TASK 71-00-00-810-847-A SUBTASK 71-00-00-710-104-A 3.A(2) - 3.A(3) AND SUBTASK 71-00-00-810-112-A 4.A.(1) - 4.A. (7)(6). NO FAULTS AND EVIDENCE OF OIL WETTING NOTED.'
